# SDR SIMA200700301

- Difficulty date: December 22, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 13,351 hours, 12,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 13500469403
- Condition: Corroded
- Location: Fuselage
- Part time: 13,351 hours, 12,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT FLOORBEAM STATION 22 CORRORED.  REMOVED AND REPLACED RIGHT FLOORBEAM IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
